# SDR JJBA20140327014

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,267 hours, 33,033 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION LEVER AT MAX, POWER LEVER BROUGHT TO FLIGHT IDLE, THE NR 1 RPM DROPPED FROM 789 TO 650 THEN WENT BACK UP.  R & R NR 1 PCU.
